Semi-discrete semi-linear parabolic spdes

Georgiou, N., Joseph, M., Khoshnevisan, D. et al. (1 more author) (2015) Semi-discrete semi-linear parabolic spdes. Annals of Applied Probability, 25 (5). 2959 - 3006. ISSN 1050-5164

Abstract

Metadata

Authors/Creators:
  • Georgiou, N.
  • Joseph, M.
  • Khoshnevisan, D.
  • Shiu, S.Y.
Copyright, Publisher and Additional Information: © 2015 Institute of Mathematical Statistics. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Oct 2015 13:05
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1214/14-AAP1065
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: https://doi.org/10.1214/14-AAP1065

Share / Export

Statistics